# SDR SWIA200718340

- Difficulty date: June 12, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 10,258 hours, 8,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTED EMERGENCY EXIT SIGN IN GALLEY DOES NOT ILLUMINATE.  RELAMPED THE EMERGENCY EXIT SIGN IAW AMM 33-51-21.
